A method for solving the Cauchy problem for a first-order
Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 777-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_4_a0,
author = {M. T. Abasov and M. A. Rasulov and T. M. Ibragimov and T. A. Ragimova},
title = {A method for solving the {Cauchy} problem for a first-order},
journal = {Doklady Akademii Nauk},
pages = {777--781},
year = {1991},
volume = {316},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a0/}
}
TY - JOUR AU - M. T. Abasov AU - M. A. Rasulov AU - T. M. Ibragimov AU - T. A. Ragimova TI - A method for solving the Cauchy problem for a first-order JO - Doklady Akademii Nauk PY - 1991 SP - 777 EP - 781 VL - 316 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a0/ LA - ru ID - DAN_1991_316_4_a0 ER -
M. T. Abasov; M. A. Rasulov; T. M. Ibragimov; T. A. Ragimova. A method for solving the Cauchy problem for a first-order. Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 777-781. http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a0/